# SDR CALA2025092509245

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 82,172 hours, 30,247 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT DOOR, LOWER PANEL NOT FLUSH.  OPENED EMERGENCY EXIT DOOR IAW AMM 52-22-00-580-801.  RESEATED PANEL AND CLOSED EMERGENCY EXIT DOOR IAW AMM 52-22-00-580-803, PANEL FLUSH. ACFT OK FOR SERVICE.
